Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 37, NWS Jackson, MS

April 11, 2005Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 11, 2005, 3:56 PM CDT for Warren County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 3:56 PM CDT (20:56 UTC)
Expired
Apr 11, 2005, 6:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 112101
FFWJAN
MSC149-112300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF VICKSBURG

* UNTIL 600 PM CDT

* AT 353 PM CDT...A THUNDERSTORM WAS INDICATED MOVING NORTHEAST    
AT 45 MPH INTO SOUTHERN WARREN COUNTY. PORTIONS OF WARREN COUNTY 
HAVE   ALREADY RECEIVED WELL OVER AN INCH OF RAIN IN THE PAST FEW 
HOURS   AND MINOR STREET FLOODING HAS BEEN REPORTED IN VICKSBURG 
RECENTLY.   ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE 
POSSIBLE IN THE     WARNED AREA AS THE NEXT THUNDERSTORM MOVES 
THROUGH. THIS AMOUNT OF   PRECIPITATION WILL FALL ON SATURATED 
GROUND AND SHOULD QUICKLY RUN   OFF INTO AREA CREEKS AND STREAMS. 
 

* THE THUNDERSTORM EXPECTED TO PRODUCE FLASH FLOODING WILL BE        
  NEAR...VICKSBURG BY 415 PM CDT


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3218 9109 3213 9095 3220 9080 3250 9062
      3258 9071 3256 9084 3244 9085 3242 9094
      3241 9091 3239 9083 3223 9095

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 3:09 PM CDT, 47 minutes earlier.

Area forecast discussion, Apr 11, 3:09 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 11 2005

.SHORT TERM...
IT WAS A TALE OF TWO DIFFERENT AIRMASSES ACROSS THE
FORECAST AREA TODAY.  TEMPERATURES (AND AS SUCH) INSTABILITY WAS
KEPT DOWN ACROSS PARTS OF NORTHWEST AND NORTH MISSISSIPPI THIS
AFTERNOON...THANKS TO THUNDERSTORMS WHICH DEVELOPED EARLY THIS
MORNING.  FURTHER SOUTH...SKIES CLEARED A BIT UNDERNEATH A
PERSISTENT CAP AND TEMPERATURES WARMED INTO THE MIDDLE AND UPPER 70S
GENERALLY ALONG AND SOUTH OF INTERSTATE 20.

THE CAP HAS ALLOWED THE ATMOSPHERE ACROSS SOUTH MISSISSIPPI TO
BECOME VERY UNSTABLE...WITH LAPS LIFTED INDICES RUNNING LOWER THAN
-4 DEGREES CELSIUS OVER THE SOUTHWEST PART OF THE FORECAST AREA.
WIND PROFILERS AROUND THE REGION HAVE INDICATED INCREASED KINEMATIC
FIELDS...WITH BOTH 925 AND 850 MB WIND SPEEDS INCREASING TO MORE
THAN 40 KNOTS.  THIS HAS ALLOWED SURFACE THETA-E VALUES TO EXCEED
340K (PER LAPS DATA) IN THE SOUTHWEST PART OF THE FORECAST AREA WITH
PARCEL BUOYANCY AROUND 2000 JOULES/KG.  WITH THE COMBINATION OF
DEVELOPING THUNDERSTORMS AHEAD OF THE SQUALL LINE...AND THE SQUALL
LINE ITSELF...I FEEL RATHER CONFIDENT IN PLACING CATEGORICAL RAIN
CHANCES IN THE FIRST PERIOD OF THE PACKAGE.  SINCE NOTHING HAS
CHANGED WITH THE LARGE-SCALE DYNAMICS...ILL CONTINUE MENTIONING THE
POSSIBILITY OF SEVERE STORMS IN ALL AREAS TONIGHT.

MY THINKING ON THE FLOODING SITUATION HASNT REALLY CHANGED.  ONE
HOUR FLASH FLOOD GUIDANCE VALUES REMAIN RATHER LOW ACROSS AREAS
NORTH AND WEST OF THE NATCHEZ TRACE (A.K.A. AREAS THAT HAVE SEEN
RAIN ALL DAY).  WITH MORE RAIN EXPECTED TONIGHT...I HAVE NO PROBLEM
CONTINUING THE FLASH FLOOD FOR THE AREA CURRENTLY SEEING THE RAIN.
THE LATEST INFORMATION FROM THE RUC MODEL SUGGESTS THAT THE SOUTHERN
EDGE OF THE SQUALL LINE WILL SLOW AND POSSIBLY STALL OVER THE
SOUTHEASTERN COUNTIES.  WITH MORE THAN AMPLE DIFFLUENCE AND MOISTURE
EXPECTED OVER THE REGION...I WILL EXPAND THE FLASH FLOOD WATCH TO
ENCOMPASS THE REMAINDER OF MY FORECAST AREA.

THE BEST UPPER-LEVEL DIFFLUENCE AND LOW-LEVEL MOISTURE AXIS IS
EXPECTED TO SHIFT EAST INTO ALABAMA OVERNIGHT AS A STRONG
NEGATIVELY-TILTED SHORTWAVE MOVES ACROSS THE SOUTHEAST.  WITH DRIER
AIR EXPECTED TO MOVE INTO THE WESTERN PART OF THE FORECAST AREA AS A
COLD FRONT TRAVERSES THE REGION OVERNIGHT...ILL BEGIN TO TAPER RAIN
CHANCES FROM THE WEST THEN.

EVEN THOUGH THE UPPER-LEVEL LOW WILL BE SOMEWHAT SLOW TO EXIT THE
SOUTHEAST...A MID-LEVEL DRY PUNCH SHOULD MOVE INTO OUR NECK OF THE
WOODS OVERNIGHT.  BOUNDARY LAYER MOISTURE FIELDS SHOULD BEGIN TO DRY
OUT...AND WE SHOULD SEE A DECREASING CLOUD COVER (TYPE) TREND BY
TUESDAY AFTERNOON.  TO ACCOUNT FOR ANY LINGERING SHOWERS...ILL
LEAVE RAIN CHANCES IN SLIGHT CHANCE TO LOW-END CHANCE TERRITORY
BEFORE TAPERING LATE IN THE DAY. /BUTTS/

.LONG TERM...
AS THE UPPER LOW CROSSES THROUGH THE TENNESSEE VALLEY ON WEDNESDAY...
A SHORTWAVE IS FORECAST TO ROTATE SWD THROUGH OUR CWFA ASSOCIATED
WITH COLDER AIR IN THE MID LEVELS. SOME ELEVATED THUNDERSTORMS STILL
APPEAR POSSIBLE WITH THIS IMPULSE WEDNESDAY AFTERNOON BUT THESE
SHOULD QUICKLY WEAKEN WITH THE LOSS OF ANY DAYTIME HEATING. THE 12Z
GFS HAS TRENDED A LITTLE FARTHER S WITH A STRONGER 500MB LOW CENTER
OF 553DM AND -24C MOVING FROM KMSL TO KATL BY WEDNESDAY EVENING. A
PERSISTENT BROAD LOW LEVEL CYCLONIC CIRCULATION PREVAILS OVER THE
LOWER MS VALLEY THROUGH THURSDAY BEFORE WEAKENING AND WE EXPECT
CLOUD COVER WILL ALSO...ESPECIALLY ERN MS. 850MB FLOW FINALLY
BECOMES ANTICYCLONIC THURSDAY EVENING...WHEN CLEARING SHOULD IMPROVE
MORE FROM W TO E.

THE FRIDAY THROUGH SUNDAY TIME FRAME LOOKS FAIRLY QUIET WITH BLOCKY
UPPER FLOW PATTERN HOLDING OVER THE GREAT LAKES REGION AND WEAK
SURFACE RIDGING FROM THE OH VALLEY TO THE GULF COAST. THE NEXT
APPROACHING SHORTWAVE SUNDAY EVENING HAS TRENDED A LITTLE FARTHER N
IN THE LATEST MODEL RUNS AND MAY NOT REACH OUR REGION BEFORE MONDAY.
WILL HAVE TO KEEP AN EYE ON FUTURE DEVELOPMENTS HERE BUT NOT A VERY
IMPRESSIVE SYSTEM AT THIS POINT. HAVE OPTED TO KEEP SMALL RAIN
CHANCES IN FOR SUNDAY AFTERNOON THROUGH MONDAY BUT THESE MAY BE
DROPPED IN LATER FORECASTS WITH TEMPERATURES REMAINING CLOSE TO
CLIMATOLOGY IN BOTH THE ENSEMBLE AND GFS MOS OUTPUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  72  49  69 /  90  10  10  30
MERIDIAN      58  76  48  69 / 100  20  10  30

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
     MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
     MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

     LAKE WIND ADVISORY UNTIL 10 PM MONDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
     MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-
     MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
     MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
     MSZ066-MSZ072-MSZ073-MSZ074.

LA...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

     LAKE WIND ADVISORY UNTIL 10 PM MONDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR ARZ074-ARZ075.

     LAKE WIND ADVISORY UNTIL 10 PM MONDAY FOR ARZ074-ARZ075.

&&

10/40

...CORRECTED WATCH/WARNING/ADVISORY SECTION FOR ADDITIONAL
COUNTIES... DAB
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
611 AM CDT MON APR 11 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121111-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
611 AM CDT MON APR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR  GENERALLY ALONG
AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED
SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON.
THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS
ALONG AND EAST OF INTERSTATE 55.

A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY
TODAY.	GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP
GULF MOISTURE INTO THE REGION.	POWERFUL JET STREAM DYNAMICS THAT
WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS
THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN
WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE
POTENTIAL FOR SEVERE...LONG LIVED STORMS.

TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND
WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE
OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED
TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A
SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT
BE RULED OUT.

THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS
THE COLD FRONT MOVES THROUGH THE AREA.

...FLOODING...
HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT.

A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER
MISSISSIPPI VALLEY TODAY AND TONIGHT.  WITH COPIOUS AMOUNTS OF
MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED.

ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF
SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY.  THE UPPER LEVEL
WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA
TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH
RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES
WILL BE POSSIBLE.

THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY
THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT
EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE
COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON
ROADWAYS AND LOW LYING AREAS.

...NON PRECIPITATION...
A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA.
SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER
MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE
AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND
TONIGHT.  OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE
EVENING OF SUNDAY APRIL 17.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 11, 3:05 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT MON APR 11 2005

ARZ074>075-LAZ007>009-015-MSZ018>019-034-112115-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-
RICHLAND LA-WEST CARROLL LA-BOLIVAR MS-SUNFLOWER MS-
WASHINGTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 150 FOR
THE FOLLOWING AREAS

IN ARKANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS CANCELS 4 COUNTIES

IN NORTHEAST LOUISIANA

EAST CARROLL          MOREHOUSE             RICHLAND
WEST CARROLL

IN MISSISSIPPI THIS CANCELS 3 COUNTIES

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

THIS INCLUDES THE CITIES OF...RAYVILLE...DELHI...CROSSETT...
NORTH CROSSETT...HAMBURG...WEST CROSSETT...LAKE PROVIDENCE...
DERMOTT...LAKE VILLAGE...EUDORA...INDIANOLA...RULEVILLE...
CLEVELAND...BASTROP...GREENVILLE...OAK GROVE AND EPPS.

MSZ029>033-037>039-043>046-048>052-054>058-062>066-072>074-120200-
ATTALA MS-CHOCTAW MS-CLARKE MS-CLAY MS-COPIAH MS-
COVINGTON MS-FORREST MS-HINDS MS-JASPER MS-
JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS-
LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LINCOLN MS-
LOWNDES MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS-
SMITH MS-WEBSTER MS-WINSTON MS-

TORNADO WATCH NUMBER 153 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 LEAKE                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
WEST POINT...COLUMBUS...BROOKHAVEN...MAGEE...MENDENHALL...
KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
CARTHAGE...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
JACKSON...MACON...BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...
NEWTON...UNION...DECATUR...CONEHATTA...STARKVILLE...PRENTISS...
BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO...
NEW HEBRON...COLUMBIA...MERIDIAN...ACKERMAN...WEIR...
WEST HATTIESBURG...LUMBERTON...PURVIS...EUPORA...MABEN...
MATHISTON...COLLINS...MOUNT OLIVE...LOUISVILLE...HATTIESBURG...
DE KALB AND SCOOBA.

LAZ016-023>026-MSZ025>028-035>036-040>042-047-053-059>061-120000-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ADAMS MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS-
GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-
JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS-
WARREN MS-YAZOO MS-

TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES

IN CENTRAL MISSISSIPPI

HOLMES                HUMPHREYS             YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...VICKSBURG...GREENWOOD...TALLULAH...
WINNSBORO...ROLLING FORK...ANGUILLA...NATCHEZ...YAZOO CITY...
PORT GIBSON...GRENADA...FAYETTE...WINONA...VAIDEN...
NORTH CARROLLTON...CARROLLTON...DURANT...TCHULA...LEXINGTON...
PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...BUDE...
ROXIE...MEADVILLE...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

10
Local storm report, Apr 11, 3:09 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     CARY                    32.80N 90.93W
04/11/2005                   SHARKEY            MS   AMATEUR RADIO

            LARGE LIMBS DOWN IN CARY.

&&

DB
Local storm report, Apr 11, 3:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CARY                    32.80N 90.93W
04/11/2005                   SHARKEY            MS   AMATEUR RADIO

            LARGE LIMBS DOWN IN CARY.

&&

BYRD
Local storm report, Apr 11, 3:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
04/11/2005                   BOLIVAR            MS   EMERGENCY MNGR

            40 PERCENT OF THE STREETS ARE FLOODED IN THE CITY OF
            CLEVELAND.

&&

BYRD
Local storm report, Apr 11, 3:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      VICKSBURG               32.33N 90.87W
04/11/2005                   WARREN             MS   AMATEUR RADIO

            MINOR STREET FLOODING IN VICKSBURG.

&&

BYRD
Local storm report, Apr 11, 3:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             BELZONI                 33.18N 90.49W
04/11/2005  0.88 INCH        HUMPHREYS          MS   LAW ENFORCEMENT

&&

BYRD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:10 AM CDTSevere Thunderstorm WarningJANWarren80 min
Apr 11, 5:11 AM CDTSevere Thunderstorm WarningJANHinds, Madison64 min
Apr 11, 6:16 AM CDTSevere Thunderstorm WarningJANMadison44 min
Apr 11, 7:38 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore67 min
Apr 11, 7:41 AM CDTSevere Thunderstorm WarningJANAttala64 min
Apr 11, 8:10 AM CDTSevere Thunderstorm WarningJANHolmes65 min
Apr 11, 8:33 AM CDTSevere Thunderstorm WarningJANAttala27 min
Apr 11, 8:51 AM CDTSevere Thunderstorm WarningJANAttala54 min
Apr 11, 9:06 AM CDTSevere Thunderstorm WarningJANCarroll54 min
Apr 11, 9:07 AM CDTSevere Thunderstorm WarningJANHolmes53 min
Apr 11, 9:44 AM CDTFlash Flood WarningJANHolmes3 hr
Apr 11, 10:02 AM CDTFlash Flood WarningJANLeflore3 hr
Apr 11, 10:28 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore47 min
Apr 11, 10:36 AM CDTFlash Flood WarningJANCarroll3 hr
Apr 11, 11:11 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada64 min
Apr 11, 11:20 AM CDTFlash Flood WarningJANHumphreys, Sunflower, Washington6 hr
Apr 11, 11:22 AM CDTSevere Thunderstorm WarningJANLeflore53 min
Apr 11, 11:28 AM CDTFlash Flood WarningJANGrenada6 hr
Apr 11, 12:09 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada66 min
Apr 11, 2:06 PM CDTSevere Thunderstorm WarningJANWashington39 min
Apr 11, 2:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey53 min
Apr 11, 2:20 PM CDTTornado WarningJANIssaquena, Sharkey40 min
Apr 11, 2:25 PM CDTFlash Flood WarningJANCarroll, Holmes, Leflore6 hr
Apr 11, 2:38 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo67 min
Apr 11, 2:52 PM CDTSevere Thunderstorm WarningJANLeflore68 min
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningJANWarren42 min
Apr 11, 4:23 PM CDTSevere Thunderstorm WarningJANHinds52 min
Apr 11, 4:41 PM CDTSevere Thunderstorm WarningJANClay, Webster64 min
Apr 11, 5:19 PM CDTSevere Thunderstorm WarningJANHinds, Rankin56 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningJANLincoln48 min
Apr 11, 6:13 PM CDTSevere Thunderstorm WarningJANForrest32 min
Apr 11, 6:36 PM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 11, 6:41 PM CDTTornado WarningJANMarion64 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.